DocServer

Items where Author is "Tsui, S.-K."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Lazar, Aldo J. and Tsui, S.-K. and Wright, S. (1990) Pure state extensions and restrictions in O₂. J. Operator Theory, 23 (1). pp. 171-178.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Derivations from hereditary subalgebras of C*-algebras. Canad. J. Math., 38 (1). pp. 109-126.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Extending derivations from hereditary subalgebras of approximately finite-dimensional C\ast-algebras. J. London Math. Soc. (2), 33 (3). pp. 505-515.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1985) A cohomological characterization of finite-dimensional C\ast-algebras. J. Operator Theory, 14 (2). pp. 239-247.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1984) Derivations from subalgebras of separable C*-algebras. Michigan Math. J., 31 (1). pp. 65-72.

This list was generated on Tue Sep 26 21:02:38 2017 AEST.